# SDR AALA201703229025

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 4,594 hours, 1,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L COULD NOT BE OPENED BY AGENT FROM OUTSIDE. FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM PER AMM 52-11-00 OPS CKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
